# SDR USAA020382

- Difficulty date: October 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,662 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - FOUND Z-ANGLE CRACKED 2 INCHES, MLG W/W STIFFENER VERTICAL Z-ANGLE 663.75 BULKHEAD LBL 6.15.  REPLACED Z-ANGLE IAW EA 75004.  (M)
